# SDR USAA920081681

- Difficulty date: September 14, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 48,526 hours, 34,088 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN CRACKED ALONG AFT SPAR CAP. ACCOMPLISHED TEMPORARY REPAIR IAW REPAIR NR 55-10-08.   REPAIRED LT HORIZONTAL LOWER SKIN CRACKED ALONG AFT SPAR CAP 55 INCHES FROM THE ROOT AREA IAW B737 SRM 55-10-07.
